Interval value fuzzy n-fold KU-ideals of KU-algebras

Samy M. Mostafa, Abdelaziz E. Radwan, Fayza A. Ibrahem, Fatema F. Kareem

Abstract


In this paper, we will introduce the concept of interval value fuzzy n-fold KU-ideal in KU-algebras, which is a generalization of interval value fuzzy KU-ideal of KU-algebras and we will obtain few properties that is similar to the properties of interval value fuzzy KU-ideal in KU-algebras, see [8]. Also, we construct some algorithms for folding theory applied to KU-ideals in KU-algebras.

Full Text: PDF

How to Cite this Article:

Samy M. Mostafa, Abdelaziz E. Radwan, Fayza A. Ibrahem, Fatema F. Kareem, Interval value fuzzy n-fold KU-ideals of KU-algebras, J. Math. Comput. Sci., 5 (2015), 246-264

Copyright © 2015 Samy M. Mostafa, Abdelaziz E. Radwan, Fayza A. Ibrahem, Fatema F. Kareem. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS